Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


$K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst
HTML articles powered by AMS MathViewer

by G. Cortiñas, C. Haesemeyer and C. Weibel PDF
J. Amer. Math. Soc. 21 (2008), 547-561 Request permission


In this paper we prove that for an affine scheme essentially of finite type over a field $F$ and of dimension $d$, $K_{d+1}$-regularity implies regularity, assuming that the characteristic of $F$ is zero. This verifies a conjecture of Vorst.
Similar Articles
Additional Information
  • G. Cortiñas
  • Affiliation: Departamento Matemática, FCEyN-Universidad de Buenos Aires, Ciudad Universitaria Pab 1, 1428 Buenos Aires, Argentina, and Departamento Álgebra, Faculdad de Ciencias, Prado de la Magdalena s/n, 47005 Valladolid, Spain
  • MR Author ID: 18832
  • ORCID: 0000-0002-8103-1831
  • Email:
  • C. Haesemeyer
  • Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
  • Address at time of publication: Department of Mathematics, Statistics, and Computer Science, University of Illinois at Chicago, 322 SEO, 851 South Morgan Street, Chicago, Illinois 60607-7045
  • MR Author ID: 773007
  • Email:
  • C. Weibel
  • Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08901
  • MR Author ID: 181325
  • Email:
  • Received by editor(s): May 15, 2006
  • Published electronically: May 16, 2007
  • Additional Notes: The first author’s research was partially supported by FSE and by grants ANPCyT PICT 03-12330, UBACyT-X294, JCyL VA091A05, and MEC MTM00958.
    The last author’s research was partially supported by NSA grant MSPF-04G-184.
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 21 (2008), 547-561
  • MSC (2000): Primary 19D35; Secondary 14F20, 13D03, 19D55
  • DOI:
  • MathSciNet review: 2373359